# SDR HEEA967101

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Coat Flake
- Location: M/R
- Part time: 1,330 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNGSTEN COATING FLAKING OFF. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
